# SDR MALA020234

- Difficulty date: February 6, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N369XJ
- Make and model: Saab SF340A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN RT FUSELAGE FWD ICE SHIELD BELOW SL161.8 FWD OF STA 319.  MAINTENANCE REPAIRED DENT ON RT FUSELAGE IAW MAL EO S53005.  REPLACED ICE SHIELD IAW SRM 53-70-10.
